Get the Facts
...(Videx) Other neurotoxic drugs include: INH (isonizaid) Myambutol (ethambutol) Flagyl (metronidazole) Hydoxyurea How Do You Know if You Have PN? Early signs of PN include: Tingling Pin
s and needles
Numbness Feet feeling like they are asleep Stumbling when you walk Feet throbbing or crampin
g at night Sudden sharp shooting pains It is these slight or occasional sensations that...
Ask the Experts
DR, Judith,thank you for your efforts in this forum ,you realy help many patients ,my question is the muscle twitch considered asymptom of hiv infection or not. thank you.
I have been diagnosed 22 years ago with AIDS. I am currently on Sustiva/Truvada for 2years and Sulfa for 12 years. My CD4 of 250 and VL 0.75. Two years ago I decided to exercise 4 x week upper and lower body. The past 3 weeks I have been getting...
This probably relates as much as anything to your exercise routine. The specific locations you name are muscles that are easily overworked during more strenuous weight training. It appears to me that you may benefit from a review of your training... Read more »
Hi Doc,Unitl you answer my question I wont be able to sleep. So Please please answer.On a recent visit to swap meet while checking out some clothes I got scratched by needle sticking out of a shirt. There was no bleeding. Now all the what ifs are...
...Hello Choo,Should you be worried about contracting HIV
from a scratch at a swap meet??? No, absolutely not. (Now if you had asked about contracting HIV
from a "prick" at a "swap meat," Read more »
Hi, I was just wondering what would cause muscle twitching. I never had this before and it started about 2 months ago. I have never had an HIV test. I seem to sometimes get little flutters through out my body every so often, but at night my body...
...This would be a very unusual manifestation of HIV
; there are many possible explanations for your symptoms and you should discuss them with your Primary Care Physician;JLS. Read more »
...vaginal or anal sex (especially if you're the one providing the vagina or anus) sharing injection drug equipment, especially needles
if you're a baby, being born to or breastfed by an HIV
-positive woman unprotected oral sex (if you're providing... Read more »
...there are is no vaccination, so avoid taking risks that will expose you to the HCV virus, such as contact with infected blood or needles
(see TWP info sheet on HCV) If you test positive, make sure your health care provider is monitoring both HIV
... Read more »
...medication side effect. In fact, women with a CD4 countabove 250 are warned against starting a regimen with Viramune (nevirapin
e)because of the risk of dangerous liver problems. Body shape changes: Some studies have found that HIV
+ women... Read more »
...seriouslong-term health problems. Increased levels of cholesterol and triglycerides can put you at a higherrisk of developin
g heart disease or having a heart attack or stroke. Increased glucose and insulin levels greatly increase the... Read more »
Connect With Others
...I have started experiecing muscle fasciculations (twitches) all over (mainly in the limbs). Is this is any way a symptom of HIV
infection? Does peripheral neuropathy ever present itself in this way in HIV
recently infected individuals? I plan... Read more »
...stuck by something.. I looked through the trash to see if it was a syringe and I didn't find any.. But I am worried that maybe a needle
was wrapped in a ball of paper and stuck me through the paper.. should i test for hiv
.. also.. There was no... Read more »
...somewhere else minutes/hours down the track. I went to the doctor about these and he checked me over (asked if I had any pin
(to which I replied no) reflexes, checked for muscle weakness and checked my eyes) and said everything seemed... Read more »
...are as follows: Deep itching thats internal and is generalized, mild burning legs, feet, and right arms, random generalized muscle twitching
that can be seen, and tingling pin
s and needles
in soles of feet and toes, and right hand although this... Read more »